Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LDN allergies are worse Lamdage22

Posted by ed_uk2010 on March 24, 2018, at 13:12:06

In reply to Re: LDN allergies are worse, posted by Lamdage22 on March 24, 2018, at 0:50:11

>what do you mean pain? Like joints&bones? no

Just meant... do you have any pain in your ears or hearing changes? Just because that would suggest something wrong in your ear rather than an allergy. Also, if you've been swimming or potentially got something in your ear, do get it looked at by your doctor.

If you have itching in both (not one) ears at the same time as allergy symptoms in your nose, it makes it likely that the itching is part of the allergic reaction.

As you know, it can be difficult to know the cause of allergies because it can easily be due to something you don't realise. You can try to eliminate allergens, but it can be difficult to eliminate everything.

Have you tried a steroid nasal spray from a pharmacy? Your nose is connected to the nasopharynx at the top/back, and the nasopharynx is connected to your inner ears on both sites. A steroid nasal spray can help a wide range of allergy symptoms in the upper airway, especially after a few days. I assume you can buy topical steroids like Beconase and Flonase nasal spray from a pharmacy in your country, like you can here. In some countries, you can also get newer steroid nasal sprays without a prescription eg. triamcinolone spray, mometasone spray (brands vary). Some people say these are nicer to use with a better smell etc.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1096858
URL: http://www.dr-bob.org/babble/20180212/msgs/1097646.html